{"month":"08","doi":"10.1007/s00013-007-2082-x","citation":{"apa":"Maas, J., & Van Neerven, J. (2007). On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv Der Mathematik. Birkhäuser. https://doi.org/10.1007/s00013-007-2082-x","ama":"Maas J, Van Neerven J. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 2007;89(3):226-236. doi:10.1007/s00013-007-2082-x","ieee":"J. Maas and J. Van Neerven, “On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions,” Archiv der Mathematik, vol. 89, no. 3. Birkhäuser, pp. 226–236, 2007.","chicago":"Maas, Jan, and Jan Van Neerven. “On Analytic Ornstein-Uhlenbeck Semigroups in Infinite Dimensions.” Archiv Der Mathematik. Birkhäuser, 2007. https://doi.org/10.1007/s00013-007-2082-x.","mla":"Maas, Jan, and Jan Van Neerven. “On Analytic Ornstein-Uhlenbeck Semigroups in Infinite Dimensions.” Archiv Der Mathematik, vol. 89, no. 3, Birkhäuser, 2007, pp. 226–36, doi:10.1007/s00013-007-2082-x.","ista":"Maas J, Van Neerven J. 2007. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 89(3), 226–236.","short":"J. Maas, J. Van Neerven, Archiv Der Mathematik 89 (2007) 226–236."},"date_published":"2007-08-06T00:00:00Z","publication_status":"published","quality_controlled":0,"publist_id":"4916","issue":"3","volume":89,"oa":1,"year":"2007","title":"On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions","intvolume":" 89","date_updated":"2021-01-12T06:55:25Z","date_created":"2018-12-11T11:55:49Z","type":"journal_article","extern":1,"author":[{"full_name":"Jan Maas","last_name":"Maas","first_name":"Jan","orcid":"0000-0002-0845-1338","id":"4C5696CE-F248-11E8-B48F-1D18A9856A87"},{"last_name":"Van Neerven","full_name":"van Neerven, Jan M","first_name":"Jan"}],"publisher":"Birkhäuser","publication":"Archiv der Mathematik","day":"06","acknowledgement":"The authors are supported by the ‘VIDI subsidie’ 639.032.201 of the Netherlands Organization for Scientific Research (NWO) and by the Research Training Network HPRN-CT-2002-00281.","main_file_link":[{"open_access":"1","url":"http://repository.tudelft.nl/view/ir/uuid:c2cc3bd8-822b-4e72-ae42-1da0424e8a22/"}],"page":"226 - 236","_id":"2118","status":"public","abstract":[{"lang":"eng","text":"We extend to infinite dimensions an explicit formula of Chill, Fašangová, Metafune, and Pallara for the optimal angle of analyticity of analytic Ornstein-Uhlenbeck semigroups. The main ingredient is an abstract representation of the Ornstein-Uhlenbeck operator in divergence form. "}]}